Posted by: Painter | 2008-12-11


Hello Doc. Just a quick question. I am presently taking Rivotril, Zoloft, Lamicton and Molipaxin. Also Eltroxin and Natrilix for BP.
I have a thundering headache and was wondering if taking two Myprodols would be ok with this range of meds?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Wow ! I'd have a thindering headache just trying to remember all those medicines ! I assume you have a form of Bipolar Disorder which has been hard to get under control ? It'd be best to phone and ask your prescribing doctor --- and maybe put on the agenda at your next meeting and drugs he advises shoudl NOT be taken with this combination. Now, let's see. Myprodol I think contains Ibuprofen, which should be all right, and Codeinem which would probably be all right, though as it's related to morphine, some people find it constipating and nauseating. COmpral or even soluble Aspirin and a good rest would probably do as well !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.